# SDR 96FDEA00960

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1120-1125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB IS DAMAGED FROM BS 1120 TO 1125 BL 0 WL 201.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS ON WEB AT BS 1120 TO 1125 BL 0 WL 201 PER FEDEX SRM 51-40-2.
